I am under the doctor as my iron count is low and he has prescribed 322g iron tablets twice a day. However when I am on my period it drops even lower (I know as I feel faint and woozy during this time (though I don't lose much blood).
Is it ok to up my dosage to 3 tablets during my period?
I am overweight but whenever I get my bp checked it is normal for a normal size person thus I guess low for me, though this has never been commented on.n
Welcome to ehealthforum.
The symptoms that you feel during your period could be attributed to anaemia. If you still continue to feel them even after being on the iron tablets, discuss with your healthcare provider/gynecologist about getting the dose increased during periods or starting on another source of iron which gives more bioavailability. Do not self medicate yourself.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Menstruation , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.